On the pseudorandomness of a modification of KASUMI type permutations

Wonil Lee, Kouichi Sakurai, Seokhie Hong, Sangjin Lee

Research output: Contribution to journalConference article

Abstract

We present a modification of KASUMI type permutations and analyze the security of it using the notion of pseudorandomness. Our modified KASUMI type permutation can be computed more efficiently than the original KASUMI type permutation. Furthermore, our results have a slightly better (same) upper bound of success probability against arbitrary attackers in the sense of (super) pseudorandomness.

Original languageEnglish
Pages (from-to)313-329
Number of pages17
JournalLecture Notes in Computer Science
Volume3506
DOIs
Publication statusPublished - 2005
Event7th International Conference on Information Security and Cryptology - ICISC 2004 - Seoul, Korea, Republic of
Duration: 2004 Dec 22004 Dec 3

Keywords

  • Block cipher
  • KASUMI
  • Provable security
  • Pseudorandomness

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'On the pseudorandomness of a modification of KASUMI type permutations'. Together they form a unique fingerprint.

  • Cite this